# SDR FDEA201110104412

- Difficulty date: October 10, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 146N610664
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR LOWER GATE HAS CORROSION AROUND THE SEAL RETAINER BRACKET.  REMOVED CORROSION FROM R-4 DOOR LOWER GATE FOUND TO BE OUT OF LIMITS I.A.W. SRM   52-10-02   FIG 101. REMOVED AND REPLACED LOWER GATE ASSY IAW MM 52-11-38. PERFORMED R-4 DOOR ADJUSTMENT IAW MM 52-11-00-5, CHECKED GOOD. MAJOR REPAIR.
